# SDR AALA20050257

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD GALLEY AND COCKPIT EMERGENCY ESCAPE LIGHT AND AFT CABIN OVERHEAD EMERGENCY LIGHTS FROM ROW 18 BACK INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD GALLEY AND COCKPIT EMERGENCY ESCAPE LIGHTS AND AFT CABIN OVERHEAD EMERGENCY LIGHTS FROM ROW 18 BACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
